, Volume 15, Issue 2, pp 332-343
Date: 18 Mar 2012

Covariant fractional extension of the modified Laplace-operator used in 3D-shape recovery

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Extending the Liouville-Caputo definition of a fractional derivative to a nonlocal covariant generalization of arbitrary bound operators acting on multidimensional Riemannian spaces an appropriate approach for the 3D shape recovery of aperture afflicted 2D slide sequences is proposed. We demonstrate, that the step from a local to a nonlocal algorithm yields an order of magnitude in accuracy and by using the specific fractional approach an additional factor 2 in accuracy of the derived results.